American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Miklós Horváth and Márton Kiss. A bound for ratios of eigenvalues of Schrödinger operators with single-well potentials. Proc. Amer. Math. Soc. 134 (2006) 1425-1434. MR 2199189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] V. S. Buslaev, M. V. Buslaeva and A. Grigis. Adiabatic asymptotics of the reflection coefficient. St. Petersburg Math. J. 16 (2005) 437-452. MR 2083564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Bilal Chanane. Computation of the eigenvalues of Sturm-Liouville problems with parameter dependent boundary conditions using the regularized sampling method. Math. Comp. 74 (2005) 1793-1801. MR 2164097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Shoshana Abramovich. On frequencies of strings and deformations of beams. Quart. Appl. Math. 63 (2005) 291-299. MR 2150775.
Abstract, references, and article information
View Article: PDF

[35] Yan-Hsiou Cheng, Chung-Tsun Shieh and C. K. Law. A vectorial inverse nodal problem. Proc. Amer. Math. Soc. 133 (2005) 1475-1484. MR 2111948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] R. C. Brown. A limit-point criterion for a class of Sturm-Liouville operators defined in ${L^p}$ spaces. Proc. Amer. Math. Soc. 132 (2004) 2273-2280. MR 2052403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kevin Haertzen, Qingkai Kong, Hongyou Wu and Anton Zettl. Geometric aspects of Sturm-Liouville problems II. Space of boundary conditions for left-definiteness. Trans. Amer. Math. Soc. 356 (2004) 135-157. MR 2020027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Paul A. Binding, Patrick J. Browne and Bruce A. Watson. Spectral asymptotics for Sturm-Liouville equations with indefinite weight. Trans. Amer. Math. Soc. 354 (2002) 4043-4065. MR 1926864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Steve Clark and Don Hinton. Positive eigenvalues of second order boundary value problems and a theorem of M. G. Krein. Proc. Amer. Math. Soc. 130 (2002) 3005-3015. MR 1908924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ya-Ting Chen, Y. H. Cheng, C. K. Law and J. Tsay. $L^1$ convergence of the reconstruction formula for the potential function. Proc. Amer. Math. Soc. 130 (2002) 2319-2324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Chao-Liang Shen and Chung-Tsun Shieh. On the multiplicity of eigenvalues of a vectorial Sturm-Liouville differential equation and some related spectral problems. Proc. Amer. Math. Soc. 127 (1999) 2943-2952. MR 1622977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bryan P. Rynne. Global bifurcation in generic systems of nonlinear Sturm-Liouville problems. Proc. Amer. Math. Soc. 127 (1999) 155-165. MR 1487336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gerald Teschl. Renormalized oscillation theory for Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 1685-1695. MR 1443411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] B. Simon and G. Stolz. Operators with singular continuous spectrum, V. Sparse potentials. Proc. Amer. Math. Soc. 124 (1996) 2073-2080. MR 1342046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] F. Gesztesy and G. Teschl. On the double commutation method. Proc. Amer. Math. Soc. 124 (1996) 1831-1840. MR 1322925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Yu-Ling Huang and C. K. Law. Eigenvalue ratios for the regular Sturm-Liouville system. Proc. Amer. Math. Soc. 124 (1996) 1427-1436. MR 1328351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] F. Gesztesy and B. Simon. Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 348 (1996) 349-373. MR 1329533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Amin Boumenir. Direct computation of the spectral function . Proc. Amer. Math. Soc. 123 (1995) 3431-3436. MR 1283541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Serge Abrate. On a method for obtaining approximate solutions to Sturm-Liouville problems . Math. Comp. 64 (1995) 1511-1515. MR 1308445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] John Gregory and H. R. Hughes. Random quadratic forms . Trans. Amer. Math. Soc. 347 (1995) 709-717. MR 1254841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Alouf Jirari. Second-order Sturm-Liouville difference equations and orthogonal polynomials. Memoirs of the AMS 113 (1995) MR 1227498.
Book volume table of contents   

[52] Rafael René del Río Castillo. A forbidden set for embedded eigenvalues . Proc. Amer. Math. Soc. 121 (1994) 77-82. MR 1191867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Robert Carlson. An inverse spectral problem for Sturm-Liouville operators with discontinuous coefficients . Proc. Amer. Math. Soc. 120 (1994) 475-484. MR 1197532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Roelof Koekoek. Differential equations for symmetric generalized ultraspherical polynomials . Trans. Amer. Math. Soc. 345 (1994) 47-72. MR 1260202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] F. Gesztesy, H. Holden, B. Simon and Z. Zhao. Trace formulae and inverse spectral theory for Schr\"odinger operators . Bull. Amer. Math. Soc. 29 (1993) 250-255. MR 1215308.
Abstract, references, and article information   
View Article: PDF

[56] Mark S. Ashbaugh and Roman Svirsky. Periodic potentials with minimal energy bands . Proc. Amer. Math. Soc. 114 (1992) 69-77. MR 1089400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] William C. Connett, Clemens Markett and Alan L. Schwartz. Convolution and hypergroup structures associated with a class of Sturm-Liouville systems . Trans. Amer. Math. Soc. 332 (1992) 365-390. MR 1053112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] William Rundell and Paul E. Sacks. Reconstruction techniques for classical inverse Sturm-Liouville problems . Math. Comp. 58 (1992) 161-183. MR 1106979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Rudolph E. Langer. The boundary problem associated with a differential equation in which the coefficient of the parameter changes sign . Trans. Amer. Math. Soc. 31 (1929) 1-24. MR 1501464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Carey M. Jensen. Some problems in the theory of interpolation by Sturm-Liouville functions . Trans. Amer. Math. Soc. 29 (1927) 54-79. MR 1501376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3